# SDR DALA2023110909242

- Difficulty date: January 26, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32003
- Aircraft time: 17,165 hours, 6,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2601233) DAMAGE TO THE FORWARD EDGE OF THE FORWARD CARGO DOOR SURROUND SKIN (P/N: 143A3252-31) AND BEAR STRAP (P/N: 143A3254-6). DAMAGE REPAIRED PER B737-900 SRM 53-00-01-2R AND ERA 605597-14.
